# SDR 2005FA0000847

- Difficulty date: June 14, 2005
- Submitted: June 14, 2005
- Operation: General aviation
- Aircraft: N2664M
- Make and model: Beech A36
- Aircraft serial: E2317
- Aircraft time: 1,935 hours
- Engine: Cont IO550*
- Engine time: 106 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Part serial: 4JO2
- Condition: Broken
- Location: Engine
- Part time: 106 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPARK PLUG MAIN INSULATOR BROKE-OFF INTO ENGINE DURING OPERATIONS BETWEEN 88 AND 106 HOURS OF USE.  A MAJOR PIECE OF CERAMIC MATERIAL WAS INJESTED INTO THE ENGINE.
